# SDR I5PA2023080375701

- Difficulty date: August 3, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,223 hours, 33,967 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: NSN
- Condition: Inoperative
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO.: N/A (MX INSP.) ESI - RH ACM INOP. REPLACED RH ACM.
